# SDR U2RA201306010001

- Difficulty date: June 1, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 83,912 hours, 11,826 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Part number: 65B2285814
- Condition: Cracked
- Location: Lt Wing
- Part time: 83,912 hours, 11,826 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE CAVITY AT WING STATION 780 FOUND SUPPORT ROD FRACTURED, REF NRC MOL0217 GENERATED FROM TASK 57-804-01-01.
